Sign up Calendar Latest Topics
 
 
 


Reply
  Author   Comment  
zschweeb

Avatar / Picture

Goddess Forever
Registered:
Posts: 351
Reply with quote  #1 

in several posts i dont know if it was here or elsewhere i have read about people failing their meds the last i read was soomeone said "i failed tamoxifan" i knowit sounds like such a simple statement but what exactly does it mean, what are the symptoms, how do you know, does this happen often?  just curioius


__________________
Susan
Fancy

Avatar / Picture

Angel
Registered:
Posts: 506
Reply with quote  #2 
I;m pretty new at the mets game, but I believe that it means that the person progressed, or developed new tumors while on the medication.  So then you have to change and hit the monster again from the other side.

__________________
the Frog's Princess
12/05 ILC 1C NX M0

4/1/08 Stage 4
and looking for NED
zschweeb

Avatar / Picture

Goddess Forever
Registered:
Posts: 351
Reply with quote  #3 

thanx wasnt sure what exactly that meant


__________________
Susan
Previous Topic | Next Topic
Print
Reply

Quick Navigation:

Easily create a Forum Website with Website Toolbox.